# SDR CALA2023071002199

- Difficulty date: July 7, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757324
- Aircraft serial: 33526
- Aircraft time: 54,383 hours, 15,765 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT MOVE TEAM FOUND DENTS FWD OF THE L2 DOOR, DENT FOUND IS AROUND 84 INCHES FWD OF THE L2 DOOR ABOVE THE WATER LINE INBETWEEN STRINGER 15 AND 14. FURTHER INSPECTION IS REQUIRED TO DETERMINE IF IT IS A NEW DENT. REFERANCE LOG PAGE 6875361 FOR PRIOR DENT. ORD 50FH ACCOMPLISHED PART 1 INTERIM REPAIR REF. ECRA5300-02990. ACP DVI PRIOR TO EACH FLIGHT AND ACP PART 3 PERMANENT REPAIR BEFORE 10FC PER ECRA 5300-02990 PEFORM INSPECTIONS PER PART 2 AFTER EACH TOMC-APPROVAL FROM SC1ELBYC COMMENT FLIGHT  AND PEFORM A PERMANENT REPAIR PER PART 3 WITHIN 10 CYCLES OFR 50 FLIGHT HOURS, WHICHEVER OCCURS FIRST ACP. HFEC IAW 757 NTM PART 6 51-00-19 OF ALL LOCAL DENTS. NO QC DEFECTS NOTED. ACP. MATERIAL LOSS IAW 757 NTM PART 4 1-00-10 PROCEDURE 1. FOUND 0.032" MIN. MATERIAL THICKNESS IN GOUGE AFTER BLEND. CHEM-MILL THICKNESS IS 0.040". RECORDS UPDATE..AY U392237 RECORDS UPDATE..AY TOMCQC REV PERFORMED ACCOMPLISHED COLD WORKING IAW SRM 51-70-01-2R-1 AREA IS WITHIN REF SRM 51-70-01-2R-1 STEP 4A(1)A , COMPLIED WITH HFEC SURFACE EXTERNAL FINISH NEED TO BE RESTORED. LIMITS. (NDT REQUIRED) INSPECTION REF NDT PART 6-51-00-19, NO CRACKS OR DEFECTS FOUND. SKIN DAMAGE REPAIRED, REF. SRM 53-00-01-2R-29. REFERENCE L/P 5078895. QC REVIEWED RIR : EACH CYCLE (TOMC ''M'' METERED) T/A : 10 FC OR 50 FH...AY U392237
